# SDR DHLA200800007A

- Difficulty date: January 27, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73
- Aircraft serial: 46091
- Aircraft time: 90,146 hours, 24,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LIGHT ILLUMINATED IN FLIGHT.  FOUND MASTER WARNING RESET SWITCH STICKING, LUBED SWITCH AND RELAMPED IAW MM 33-15-0, OPS CHECK IS GOOD, P/N 313.
